# SDR AWXA200400040

- Difficulty date: December 24, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 55,002 hours, 20,973 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 112N700533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK PITTING CORROSION WAS FOUND ON INBOARD FACE AROUND BORE OF NR 1 ENGINE PYLON OUTBOARD WING SIDE LOAD ATTACH FITTING.  MAINTENANCE INCREASED BORE REMOVING CORROSION DAMAGE ON OUTBOARD WING SIDE LOAD ATTACH FITTING; FABRICATED A REPAIR BUSHING PER DWG 112N7005; INSTALLED REPAIR PART IAW AWA ER 19-5704-04008-ES1.
